List of publications

Some of the papers below have undergone slight transformations since their publication. The postscript files here represent the last (and, hopefully, the best) versions.

My PhD thesis
Scientific advisor: Jean-Michel Bismut.


Zvonkine D.
L'énumération des revêtements ramifiés des surfaces de Riemann.

Bismut


Main publications


Zvonkine D.
Multiplicities of the Lyashko-Looijenga map on its strata.
- C. R. Acad. Sci. Paris,
Sér. I, vol. 324 (1997), no. 12, 1349-1353.

Zvonkine D.
Transversal multiplicities of the Lyashko-Looijenga map.
- C. R. Acad. Sci. Paris,
Sér. I, vol. 325 (1997), no. 6, 589-594.

Zvonkine D.
Configuration spaces of hinge constructions.
- Russian J. of Math. Physics,
vol. 5 (1997), no. 2, 247-266.

Lando S. K., Zvonkine D.
On multiplicities of the Lyashko-Looijenga mapping on the discriminant strata.
- Functional Analysis and its Applications,
vol. 33 (1999), no. 3, 21-34 and 96 (in Russian), 178-188 (in the English translation).

Panov D., Zvonkine D.
Counting meromorphic functions with critical points of large multiplicities.
- Notes of the Scientific Seminar of the Mathematical Department of St-Petersburg Steklov Institute (POMI),
vol. 292 (2002), Representation Theory, Dynamical Systems, Combinatorics, and Algorithmic Methods, no. 7, 92-119.

Galperin G. A., Zvonkine D.
Periodic billiard trajectories in right triangles and in the right-angled tetrahedra.
- Regular and Chaotic Dynamics,
vol. 8 (2003), no. 1, 29-44.

Lando S. K., Zvonkine D.
Counting ramified coverings and intersection theory on Hurwitz spaces I (cohomological identities).
Moscow Mathematical Journal,
vol. 7 (2007), no. 1, 85-107.

Zvonkine D.
Counting ramified coverings and intersection theory on Hurwitz spaces II (local structure of Hurwitz spaces and combinatorial results).
Moscow Mathematical Journal,
vol. 7 (2007), no. 1, 135-162.

Shadrin S., Zvonkine D.
Changes of variables in ELSV-type formulas.
- Michigan Mathematical Journal,
vol. 55 (2007), 209-228.



Preprints and unrefereed publications


Zvonkine D.
Comments on Problems 1970-15 and 1991-2 in Arnold's Problems.
- Moscow, Fazis, 2000, 185-187 and 370-371.

Zvonkine D.
Strebel differentials on stable curves and Kontsevich's proof of Witten's conjecture.
- 2003.

Zvonkine D.
An algebra of power series arising in the intersection theory of moduli spaces of curves and in the enumeration of ramified coverings of the sphere.
- 2004.

Zvonkine D.
Enumeration of ramified coverings of the sphere and 2-dimensional gravity.
- 2004.

Panov D., Zvonkine D.
Enumeration of almost polynomial rational functions with given critical values.
- 2004.

Shadrin S., Zvonkine D.
Intersection numbers with Witten's top Chern class.
- 2006.

Faber C., Shadrin S., Zvonkine D.
Tautological relations and the r-spin Witten conjecture.
- 2006.



Vulgarization articles


Zvonkine D.
Courbes elliptiques dans la géométrie élémentaire.
- Quadrature,
1997, no. 27, 5-13.

Caruso X., Zvonkine D.

et $\sqrt{21}$ .

- 2003.

Zvonkine D.
Les ovales de Cassini.
- 2003.